MAUDE Adverse Event Report: ANGIODYNAMICS ANGIODYNAMICS / XCELA; PERIPHERALLY INSERTED CENTRAL CATHETER

ANGIODYNAMICS ANGIODYNAMICS / XCELA; PERIPHERALLY INSERTED CENTRAL CATHETER
Model Number 45668
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/22/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the sheath/dilator involved in the reported event is a purchased device for angiodynamics, the sample, along with a supplier corrective action request has been forwarded to the supplier, greatbatch medical.Upon completion of the investigation, a supplemental medwatch will be submitted.(b)(4).** the initial mdr for this complaint record was originally submitted on (b)(6) 2016 via usps.Due to e-submitting requirements, it was not accepted.Per request, this initial mdr report is being submitted via the esubmitter program.The original mdr has been attached for reference.
 
Event or Problem Description
As reported, tabs broke off peelable sheath packaged with xcela picc.End user used hemostats to pull the sheath out of the patient.No patient injury occurred.The used sheath has been returned to angiodynamics.

Brand Name
ANGIODYNAMICS / XCELA
Common Device Name
PERIPHERALLY INSERTED CENTRAL CATHETER
Manufacturer (Section D)
ANGIODYNAMICS
10 glens falls technical park
glens falls, ny 12801, ny
Manufacturer (Section G)
ANGIODYNAMICS
10 glens falls technical park
glens falls, ny 12801, ny
Manufacturer Contact
law ryan
10 glens falls technical park
glens falls, ny 12801, ny 
7424488
MDR Report Key6428466
Report Number1317056-2016-00037
Device Sequence Number16752384
Product Code LJS
UDI-Device IdentifierM001456680
UDI-PublicM001456680
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K070002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45668
Device Catalogue NumberM001456680
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/29/2016
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2016
Supplement Date Received by Manufacturer02/22/2016
Initial Report FDA Received Date03/23/2017
Supplement Report FDA Received Date03/23/2017
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown